# SDR MWEA00696

- Difficulty date: August 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995793025
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND ON CABIN FLOORBOARD B-11 HAS TWO HOLES AND ALSO CHAFED STRIP IS DEBONDING.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
